MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; FACIAL IMPLANT

OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; FACIAL IMPLANT
Model Number PK626175
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon reported to opm that the patient who received facial implant pk626175 developed an infection.A replacement was requested and is being designed under a new part number.

Brand Name
HTR-PEKK
Common Device Name
FACIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite rd.
south windsor CT 06074
Manufacturer (Section G)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite rd.
south windsor CT 06074
Manufacturer Contact
james porteus
30 south satellite rd.
south windsor, CT 06074
8606569438
MDR Report Key20714254
Report Number3009582362-2024-00008
Device Sequence Number15855603
Product Code KKY
UDI-Device Identifier00810128532365
UDI-Public(01)00810128532365(10)212903
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPK626175
Device Lot Number212903
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexUnknown